# SDR CALA2013123094023

- Difficulty date: December 27, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 39,943 hours, 17,373 cycles
- Engine: Iae V2527A5
- System (JASC): 2460 · DC Power Distribution System
- Part: Contactor
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

COMPLETE LOSS OF ELECT PWR & AFTER PUSH DURING ENG 1 START.  WITH BAT ON NO CAPTS RADIO NO GREEN IND ON GEAR.  REPLACED 6-PD-2 CONTACTOR IAW MM 24-38-55-000-001-A.  OPERATIONS CHECKED GOOD ALL POWER FUNCTIONS OPERATE NORMAL.  OPERATES GOOD ON APU & GND SERVICE.
